# SDR 2021F00029

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: General aviation
- Aircraft: N68NM
- Make and model: Agusta A109S
- Aircraft serial: 22076
- Aircraft time: 1,609 hours, 5,129 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NORMAL UTILITY PRESSURE WAS TOO LOW TO FULLY EXTEND AND LOCK THE LANDING GEAR.  THE PILOT THEN USED THE EMERGENCY HYDRAULIC SYSTEM TO EXTEND AND LOCK THE LANDING GEAR WITHOUT AN ISSUE.
